# SDR AALA201909109007

- Difficulty date: September 9, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 62,483 hours, 23,391 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: FLASHLIGHT AT DOOR 3L NEED REPLACEMENT. REMOVED AND REPLACED BATTERY FOR FLASHLIGHT AT 3L DOOR. CKS OK. REF AMM 25-60-00.
